# SDR 9508863226

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Low Level
- Location: B-Hyd Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AFTER APPLYING T/O THRUST FOR TAKEOFF ROLL, RECEIVED HYD B RSVR LO LVL MESSAGE.  THE TAKEOFF WAS ABORTED AT 60 KNOTS.  MAINTENANCE SERVICED THE BLUE HYDRAULIC SYSTEM.  LEAK AND OPERATIONAL CHECK OK.
